Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 197, NWS Dodge City, KS

June 27, 2013Pratt County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 27, 2013, 5:58 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 5:58 PM CDT (22:58 UTC)
Expired
Jun 27, 2013, 6:45 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pratt County, KS, Stafford County, KS

The radar

The Wichita radar (KICT), 112 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2230 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
2091 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WUUS53 KDDC 272258
SVRDDC
KSC151-185-272345-
/O.NEW.KDDC.SV.W.0197.130627T2258Z-130627T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 555 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM ZENITH TO BYERS...AND MOVING EAST AT 20 MPH. 
  THIS REPLACES THE PREVIOUS WARNING.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IUKA...NEOLA...PRESTON AND CAIRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3779 9898 3817 9849 3816 9847 3760 9846
TIME...MOT...LOC 2258Z 280DEG 19KT 3795 9848 3772 9882

HAIL...<.75IN
WIND...60MPH

$$

SUGDEN
2 follow-up statements
082 
WWUS53 KDDC 272318
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT THU JUN 27 2013

KSC151-185-272345-
/O.CON.KDDC.SV.W.0197.000000T0000Z-130627T2345Z/
STAFFORD KS-PRATT KS-
618 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PRATT AND SOUTHEASTERN STAFFORD COUNTIES UNTIL 645 PM CDT...

AT 613 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SYLVIA TO IUKA...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PRESTON AND CAIRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3774 9883 3810 9847 3760 9846
TIME...MOT...LOC 2318Z 280DEG 19KT 3793 9835 3770 9869

HAIL...<.75IN
WIND...60MPH

$$

SUGDEN
775 
WWUS53 KDDC 272328
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 PM CDT THU JUN 27 2013

KSC151-185-272338-
/O.CAN.KDDC.SV.W.0197.000000T0000Z-130627T2345Z/
STAFFORD KS-PRATT KS-
628 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PRATT AND
SOUTHEASTERN STAFFORD COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3774 9883 3810 9847 3760 9846
TIME...MOT...LOC 2328Z 280DEG 19KT 3791 9828 3769 9863

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:29 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 27, 3:29 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT THU JUN 27 2013

...UPDATED FOR LONG TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 310 PM CDT THU JUN 27 2013

THE 12Z UPPER AIR ANALYSIS SHOWED HIGH PRESSURE CONTINUING TO BUILD
OVER THE FOUR CORNERS REGION WHICH WAS GRADUALLY DIVERTING THE
STRONGEST UPPER LEVEL WESTERLY FLOW NORTHWARD ALONG THE US/CANADIAN
BORDER. A SHORTWAVE TROUGH WAS NOTED IN THE ANALYSIS MOVING OUT OF
THE NORTHERN PLAINS INTO THE UPPER MIDWEST. THIS FEATURE WAS
PUSHING A COLD FRONT SOUTH INTO WESTERN KANSAS THIS AFTERNOON.
A VERY HOT AIRMASS WAS IN PLACE SOUTH OF THE FRONT. WITH THE HELP
OF SOUTHWESTERLY DOWNSLOPE WINDS, THIS WAS RESULTING IN
TEMPERATURES RISING UP TO AROUND 104-109 DEGREES ACROSS MUCH OF
SOUTHWEST KANSAS. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING
ALONG THE FRONT OVER WEST CENTRAL KANSAS THIS AFTERNOON.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 310 PM CDT THU JUN 27 2013

WILL CONTINUE TO RUN THE HEAT ADVISORY FOR SOUTH CENTRAL AND PARTS
OF SOUTHWEST KANSAS THROUGH 01Z. THE SOUTHWARD PROGRESSION OF THE
FRONT WILL BRING AN END TO THE CONDITIONS SO THE ADVISORY MAY BE
CANCELLED EARLY.

THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS CENTRAL AND
WESTERN KANSAS THROUGH THE LATE AFTERNOON HOURS. THE LATEST HRRR
MODEL RUNS SHOW THE THUNDERSTORM ACTIVITY COALESCING INTO MORE OF
A LINEAR BAND OF STORMS WITH MORE DEVELOPMENT OVER CENTRAL KANSAS.
THIS SEEMS REASONABLE GIVEN THAT THE WIND SHEAR IN THE MID/UPPER
LEVELS OF THE ATMOSPHERE IS FAIRLY WEAK AND NOT AS CONDUCIVE TO
SUPERCELL DEVELOPMENT. THIS MAY ALSO MEAN THAT THE THREAT FOR
LARGE HAIL MAY NOT BE AS SIGNIFICANT. DAMAGING WINDS WILL LIKELY
BE A GREATER THREAT GIVEN THE INVERTED-V SOUNDINGS SHOWN BY THE
MODELS.

ALL OF THE THUNDERSTORM ACTIVITY WILL BE MOVING SOUTH INTO OKLAHOMA
BY 03Z. WITH CLEARING SKIES AND A SOMEWHAT COOLER AIRMASS OVER
CENTRAL AND SOUTHWEST KANSAS, EXPECT OVERNIGHT LOWS TO DROP INTO
THE MID/UPPER 60S IN MOST AREAS.

ON FRIDAY, THE HIGH OVER THE WESTERN STATES WILL CONTINUE TO BUILD
WITH UPPER FLOW OVER THE CENTRAL HIGH PLAINS BECOMING MORE
NORTHWESTERLY. HIGH TEMPERATURES WILL BE SOME 10-12 DEGREES COOLER
THAN TODAY. THE MODELS CONTINUE TO SUGGEST THAT AFTERNOON
THUNDERSTORMS WILL DEVELOP OVER EASTERN COLORADO DURING THE
AFTERNOON AND A FEW OF THESE COULD STRAY INTO FAR WESTERN KANSAS
DURING THE LATE AFTERNOON AND EARLY EVENING. WILL KEEP SOME SLIGHT
CHANCE POPS ALONG THE COLORADO BORDER FOR THE LATE AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 315 PM CDT THU JUN 27 2013

UPPER LEVEL RIDGING OVER UTAH TODAY WILL CONTINUE TO MIGRATE
INTO OREGON/NEVADA BY LATE TUESDAY. UPPER LEVEL TROUGHING WILL
DEEPEN OVER THE EASTERN PORTIONS OF THE PLAINS AND MIDWEST. THIS
PATTERN WILL BE CONDUCIVE FOR SURFACE HIGH PRESSURE TO MOVE FROM
CANADA INTO THE NORTHERN AND CENTRAL PLAINS, LEADING TO COOLER
MAXIMUM TEMPERATURES. HIGHS OUGHT TO FALL FROM THE LOWER TO MID 90S
SATURDAY TO THE MID TO UPPER 80S FROM SUNDAY INTO MID NEXT WEEK.
DUE TO THE WEAK SURFACE RIDGING OVER MUCH OF THE PLAINS AND MERIDIONAL
NATURE TO THE UPPER LEVEL TROUGH, ANY LOW LEVEL LEE TROUGHING WITH
WARM/MOIST ADVECTION SHOULD BE MINIMAL. THE LONG RANGE MODELS
CONTINUE TO HINT AT VERY SMALL CHANCES OF SHOWERS AND
THUNDERSTORMS AHEAD OF WEAK SHORTWAVE TROUGHS EMBEDDED IN NORTH-
NORTHWESTERLY UPPER LEVEL FLOW ON FRIDAY NIGHT AND MONDAY NIGHT,
BUT LARGE AMOUNTS OF PRECIPITATION ARE HIGHLY UNLIKELY.
NEVERTHELESS, THE LOW TO MID LEVEL CAPPING INVERSION TENDS TO BE
VERY WEAK IN THESE REGIMES SO THAT ISOLATED CONVECTION IS HARD TO
RULE OUT FOR ANY DAY NEAR THE COLORADO BORDER. ALL OF THE MODELS
CONTINUE TO ADVERTISE UPPER LEVEL TROUGHING EVEN FARTHER WEST
AFTER THE MIDDLE OF NEXT WEEK AND CENTERED MORE OVER THE HIGH
PLAINS AND EASTERN ROCKIES. THIS WOULD LEAD TO CONTINUED MODERATE
TEMPERATURES AT OR BELOW CLIMATOLOGY. IN ADDITION, IF THIS UPPER
TROUGH DOES DEVELOP FARTHER WEST, THERE WOULD BE STRONGER LOW
LEVEL MOISTURE RETURN AS WEAK SURFACE LEE TROUGHING DEVELOPS OVER
THE SOUTHERN HIGH PLAINS. THIS WOULD LEAD TO BETTER CHANCES FOR
THUNDERSTORMS FROM LATE WEDNESDAY INTO FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1211 PM CDT THU JUN 27 2013

WEST TO SOUTHWEST WINDS AT 5 TO 15 KNOTS WILL PREVAIL AT THE TAF
SITES THROUGH THE EARLY PART OF THIS TAF PERIOD. A COLD FRONT WILL
MOVE SOUTHWARD ACROSS CENTRAL AND SOUTHWEST KANSAS THROUGH THE
21Z-00Z TIME FRAME. THE BEST CHANCE FOR THUNDERSTORMS WILL BE EAST
OF A LINE FROM LACROSSE TO KINSLEY AND COLDWATER. A FEW THUNDERSTORMS
COULD IMPACT THE HAYS AND DODGE CITY TAF SITES AND VCTS WILL BE
MAINTAINED AT THESE LOCATIONS FOR NOW. WHILE NOT TOTALLY OUT OF
THE QUESTION...CHANCES FOR THUNDERSTORMS AROUND GARDEN CITY LOOK
FAIRLY MINIMAL AT THIS TIME. CHANCES FOR STORMS WILL DIMINISH
AROUND AND AFTER 00Z AS THE FRONT CONTINUES SOUTHWARD INTO OKLAHOMA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  96  65  93 /  40  10  10  10
GCK  67  95  65  93 /  10  10  20  10
EHA  68  96  68  94 /   0  20  20  20
LBL  68  96  67  93 /  20  10  20  10
HYS  67  95  63  89 /   0  10  10  10
P28  71  97  67  93 /  40  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ065-066-079>081-
088>090.

&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...FINCH
AVIATION...GERARD
Hazardous weather outlook, Jun 27, 4:20 AM CDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
420 AM CDT THU JUN 27 2013

KSZ030-031-043>046-061>066-074>081-084>090-280930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
420 AM CDT THU JUN 27 2013 /320 AM MDT THU JUN 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON EAST OF A LARNED TO
MINNEOLA LINE. PLEASE SEE THE SPECIFIC WEATHER MESSAGE FOR
DETAILS.

THUNDERSTORMS MAY FORM LATE IN THE AFTERNOON, MAINLY ALONG AND
SOUTH OF THE KANSAS HIGHWAY 96 CORRIDOR. LOCALLY DAMAGING WIND AND
QUARTER SIZE HAIL ARE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS MAY FORM IN EASTERN COLORADO AND MOVE
INTO FAR WESTERN KANSAS FRIDAY EVENING. THUNDERSTORMS ALSO ARE POSSIBLE
LATE SATURDAY. HAIL UP TO THE SIZE OF NICKELS MAY ACCOMPANY THE
MORE INTENSE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 PM CDT AND 10 PM CDT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

33

In the hours before

Local storm report, Jun 27, 5:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     GREENSBURG              37.61N 99.29W
06/27/2013  E60 MPH          KIOWA              KS   PUBLIC

&&

UMSCHEID
Local storm report, Jun 27, 5:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     BYERS                   37.79N 98.87W
06/27/2013  M50 MPH          PRATT              KS   EMERGENCY MNGR

&&

SUGDEN
Special weather statement, Jun 27, 5:48 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT THU JUN 27 2013

KSZ085>089-272345-
CLARK-COMANCHE-MEADE-SEWARD-STEVENS-
548 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...SOUTHERN CLARK...
SOUTHERN MEADE...SOUTHERN STEVENS AND SOUTHWESTERN COMANCHE
COUNTIES...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FETERITA TO
PROTECTION...MOVING SOUTH AT 20 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3699 10146 3725 10148 3731 9969 3700 9953
TIME...MOT...LOC 2248Z 003DEG 16KT 3717 10142 3722 9949

SUGDEN
Local storm report, Jun 27, 5:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
552 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     COATS                   37.51N 98.82W
06/27/2013  M55 MPH          PRATT              KS   EMERGENCY MNGR

&&

SUGDEN
Local storm report, Jun 27, 5:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     2 E MULLINVILLE         37.59N 99.44W
06/27/2013                   KIOWA              KS   EMERGENCY MNGR

            3 POWER POLES WERE SNAPPED DUE TO HIGH WINDS FROM THE
            THUNDERSTORMS ON HIGHWAY 54.

0529 PM     TSTM WND DMG     5 W GREENSBURG          37.61N 99.38W
06/27/2013                   KIOWA              KS   EMERGENCY MNGR

            EMPTY SEMI TRAILER WAS BLOWN OVER AT MILE MARKER 102 ON
            HIGHWAY 54.

&&

MSCOTT
Local storm report, Jun 27, 5:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     PRATT                   37.65N 98.74W
06/27/2013  E58 MPH          PRATT              KS   EMERGENCY MNGR

            55 TO 60 MPH WINDS FROM PRATT TO COATS

&&

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:55 PM CDTSpecial Weather StatementDDCFinney, Lane65 min
Jun 27, 3:26 PM CDTSpecial Weather StatementDDCFinney, Ness64 min
Jun 27, 4:09 PM CDTSpecial Weather StatementDDCEdwards, Ford, Gray, Hodgeman51 min
Jun 27, 4:15 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Gray, Hodgeman, Pawnee45 min
Jun 27, 4:39 PM CDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Meade, Seward, Stevens51 min
Jun 27, 4:50 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa, Pratt40 min
Jun 27, 5:04 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Stafford56 min
Jun 27, 5:24 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa, Pratt66 min
Jun 27, 5:48 PM CDTSpecial Weather StatementDDCClark, Meade, Seward, Stevens57 min
Jun 27, 6:21 PM CDTSevere Thunderstorm WarningDDCBarber54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.